Global Regularity for the Quadratic Klein-Gordon Equation in R1+2

V. Georgiev*, A. Stefanov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We consider 2-D Klein-Gordon equation with quadratic nonlinearity and prove Strichartz type dispersive estimates for the global solution with small initial data in the Sobolev space H1+ε{lunate}.

Original languageEnglish
Pages (from-to)1287-1312
Number of pages26
JournalCommunications in Partial Differential Equations
Issue number8
Publication statusPublished - 2013 Jul 8
Externally publishedYes


  • Dispersive estimates
  • Klein-Gordon equation
  • Small data solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Global Regularity for the Quadratic Klein-Gordon Equation in R1+2'. Together they form a unique fingerprint.

Cite this